MathSciNet Relay Station
MathSciNet bibliographic data
MR2217319 37G10 (37C70 37D45 37G20 37G25)
Morales, C. A.; Pacifico, M. J.; San Martin, B. Contracting Lorenz attractors through resonant double homoclinic loops. SIAM J. Math. Anal. 38 (2006), no. 1, 309–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement